Red pill me on Accutane /fit/. My dermatologist suggested I should take it. Besides common side effects of dry lips and fragile skin, how often are joint and muscle related issues? Would appreciate Accutane stories from people who used it
not having acne when your face looks like a sausage & pepperoni pizza should be a priority in your life.
Far more important than gains, money, education, height.
It changed my life for the better. I think my sides were dry lips or something... but couldn't care less. Lost my v-card one month after my skin was clear
It's really not that severe on the face, more on the shoulders, upper arms and back. But still you are right on that. Does a 6 month blast equal permanent healing? Also did you have problems with lifting?
OP I took accutane for about a month.
I'm in bongland and my doctor was reluctant to give it to me due to all of the side effects, and the fact that my acne was not severe, but i had tried shit tonnes of other acne pills/creams so she let me on it with frequent blood tests to make sure my shit didn't get fucked up.
The month i was on it was dry, you've probably heard, i got dry lips the worst, i moisturize my face anyway due to trying every skin routine in the book to fix my acne so my face wasn't too much of an issue. There was some joint pain but nothing too severe.
After that month though i had a blood test and my shit was mildly fucked; one type of my white blood cell count was low, so they stopped the treatment, this is a less than 1 in 10000 risk but it got me.
That being said my acne has never been better since i took the pill. It's not cleared completely since I didn't take it for that long, but I had bad assne and bacne and they've both cleared up. My back is literally completely clear now which it hasn't been since i started puberty. My face is clearer too, besides the occasional breakout i only have mild acne.
All side effects have now cleared, wouldn't go back and change if I could, take the pill OP, if you feel too weak to lift just take a few months rest while the pill works its magic then go back in the gym a clean faced man.
Accutane should really be viewed as a last resort for acne. Most people don't get very severe side effects, but some people get drastic, life altering ones. Don't play Russian Roulette with your health until that's the last option.
Especially if it's mostly body acne. How old are you? I used to have it bad, but I didn't get any body acne after I turned 18, even though I kept getting some rare face acne (for 8 years now). You might look into a specially formulated gentle soap, and then using an acne treatment like Stridex Maximum Strength (not only does it have the highest concentration, but the red Stridex conveniently has the right chemical profile to act as a good exfoliator too).
I was on Accutane from 15-17 (2005-2007). It mostly cleared up my acne, I still have worse body acne than average but no face acne.
Side effects... First thing I was told about Accutane is that the government was considering banning it because some people who took it killed themselves. I've heard mixed anecdotes online, but everyone I've met in person including myself had severe mood changes on it.
I played trumpet in high school and that really fucked me up with the meds too, split my lips and I still have scarring from dry lips. I used to get random cuts from my skin being so dry. No joint or muscle issues though.
Overall, for me: severely dry skin, severe agressive depression bordering on psychotic behavior (wanted to kill myself and everyone around me, far beyond usual teen angst), headaches, and skin sensitivity/sunburns. Personally? I wish I waited until later in life. But I would probably have a lot more scarring on my back and chest if I had.
yeah im 18 and have mild face acne but absolutely fucking disgusting bacne, and i've been using salicylic and benzoyl peroxide for about two months with absolutely no effect on the bacne but decent results on my face, so i might as well try something else. thanks for the advice doc
Ask about solodyn. I was on that shit for years with no side effects.
Apparently it's expensive but my dermatologist always had a shit load of coupons. I'd pay like $10 a month for it. Make sure to ask for a coupon.
This shit will change your life. Greatly improves your facial aesthetics but the side effects are real. For me it was very dry skin/lips, constantly thirsty, unusually emotional, occasional aches and pains in bones and joins, reduced ability to hear/see.